# SDR USAA2011091200011

- Difficulty date: August 16, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,229 hours, 40,304 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 654645522C
- Part serial: BN857
- Condition: Delaminated
- Location: Aileron
- Part time: 22,787 hours, 15,271 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - RIGHT AILERON TAB AFT CORNER DELAMINATED.  REPLACED RIGHT AILERON TAB IAW B737 AMM 27-11-11.
